RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 3(453), Pages 185–186 (Mi umn9948)  

Brief Communications

The higher-dimensional Contou-Carrère symbol and commutative group schemes

S. O. Gorchinskiy, D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00237
This work was supported by the Russian Science Foundation under grant no. 19-11-00237.


DOI: https://doi.org/10.4213/rm9948

Full text: PDF file (342 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:3, 572–574

Bibliographic databases:

MSC: Primary 19D45; Secondary 19F15
Received: 28.04.2020

Citation: S. O. Gorchinskiy, D. V. Osipov, “The higher-dimensional Contou-Carrère symbol and commutative group schemes”, Uspekhi Mat. Nauk, 75:3(453) (2020), 185–186; Russian Math. Surveys, 75:3 (2020), 572–574

Citation in format AMSBIB
\Bibitem{GorOsi20}
\by S.~O.~Gorchinskiy, D.~V.~Osipov
\paper The higher-dimensional Contou-Carr\`{e}re symbol and commutative group schemes
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 3(453)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9948}
\crossref{https://doi.org/10.4213/rm9948}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 3
\pages 572--574
\crossref{https://doi.org/10.1070/RM9948}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000568877400001}


Linking options:
  • http://mi.mathnet.ru/eng/umn9948
  • https://doi.org/10.4213/rm9948
  • http://mi.mathnet.ru/eng/umn/v75/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    References:7
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020